# SDR CA060829001

- Difficulty date: August 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 2,909 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN937D6
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A LEAK WAS DISCOVERED IN THE HYDRAULIC SYSTEM PRESSURE SIDE CROSS FITTING (AN 937-D6). DISASSEMBLY REVEALED CORROSION AT MATING SURFACE OF O-RING AND CROSS. PART REPLACED WITH NEW.  O-RINGS AND RETAINING RING REPLACED. SYSTEM SERVICED WITH HYDR OIL. (TC NR 20060829001)
